Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

Panadol Actifast Soluble

SKU: 3421146

£4.95

Panadol Actifast are soluble paracetamol tablets that are used by dissolving them in water before drinking for fast, effective pain relief.

Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Panadol Actifast Soluble is effective in treating headaches, migraines, backache, rheumatic pains, muscle pains and the fever, aches, pains and sore throat of colds and flu.

What does it relieve?

  • Headache
  • Backache
  • Sore Throat
  • Rheumatic Pain
  • Muscle Pain
  • The fever, aches and pains of colds and flu
  • Migraine
  • Toothache

Uses / Instructions

Tablets should be dissolved in at least half a glass of water.

Age

10-15

Instructions

Give 1 tablet dissolved in water up to 4 times daily. Do not give more frequently than every 4 hours. Do not give more than 4 tablets in 24 hours. Do not give paracetamol to children for more than 3 days without consulting a doctor.

Age

16+

Instructions

Take 1-2 tablets, up to 4 times daily as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Not recommended for children under 10

Warnings

  • Do NOT administer to children under 10 years of age

  • Do not take more than the recommended dose

  • If you take too many tablets seek immediate medical advice as paracetamol can cause delayed, serious liver damage.

  • ALWAYS read the patient information leaflet before taking any medication.

Side Effects

Like all medicines, Panadol can cause side effects.

Discontinue use immediately and contact a doctor if you experience:

  • Allergic reactions – such as a skin rash, itching or swelling of the mouth/face or shortness of breath

  • Breathing problems

  • Loss of appetite
  • Mouth ulcers

  • Nausea

  • Sudden weightloss

  • Unexplained bruising or bleeding

  • Yellowing of the skin or eyes

Ingredients

Active Ingredients: Each effervescent tablet contains the active ingredient Paracetamol 500 mg.

Also contians: Sorbitol (E 420).

See patient information leaflet for a full list of ingredients.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Quick Comparison

Panadol Actifast Soluble removeCanesten Thrush oral capsule removeVITABIOTICS PREGNACARE TABS removeCalpol Saline Nasal Spray removeCAREWAY ANTIBACTERIAL HAND GEL (X 10 bottles of 100ml) removeBassetts Strawberry Flavour Multivitamins 3-6 Years remove
NamePanadol Actifast Soluble removeCanesten Thrush oral capsule removeVITABIOTICS PREGNACARE TABS removeCalpol Saline Nasal Spray removeCAREWAY ANTIBACTERIAL HAND GEL (X 10 bottles of 100ml) removeBassetts Strawberry Flavour Multivitamins 3-6 Years remove
Image
SKU3421146
Rating
Price£4.95£10.59£4.89£5.49 Original price was: £10.90.Current price is: £9.49.£4.39
Stock

100 in stock

Availability100 in stock
Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

WeightN/A20 kgN/AN/AN/AN/A
DimensionsN/A13 cmN/AN/AN/AN/A
You're viewing: Panadol Actifast Soluble £4.95
Add to cart

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close